• question-icon

    What cause severe sweating in a 63 year old woman?

default
Posted on Thu, 26 May 2016 in General Health
Question: I'm 63 female. Had a total hystirectomy in 1991. Four years ago I started having slight sweats when I did house work, even if it was freezing outside and very cool inside. All I heard was its you going through the change. Today the sweats have gone off the charts!!.I can do the slightest thing and I look like I just stepped out of the shower. I carry around a hand towel to wipe the sweat off of my neck and face. Its shameful to go out in public.My face gets very red and hot. I went to a indocrinologist and they said all tests were fine ! I'm not !Sitting here now I'm the sweats are horrlble and my glasses are fogging up ! What in the world is it? I'm not taking the same meds that I was 4yrs ago. Please help me.
doctor
Answered by Dr. Shoaib Khan 2 minutes later
Brief Answer:
Menopause related ma'am, do not panic, nothing serious, treatable

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help. Taking your age into consideration, along with the sweats and hot flashes you are experiencing I can without a doubt attribute your presentation to menopause.

I am sure you have already experienced many symptoms relating to menopause, and this must be new to you, but trust me this is nothing serious and is clearly due to a hormonal fluctuation caused by menopause. I recommend you visit a gynaecologist who will conduct a female hormone panel and initiate a course of hormone replacement therapy (HRT) to cope with the symptoms of menopause.

I hope you find my response helpful and informative. Please do not hesitate to write back to me for any further clarifications, I am always here to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Hrt

doctor1 MD

I have recently started natural hormone replacement therapy = all is going well & Im feeling much better but I have noticed a big weight gain (I...

doctor1 MD

i had PMDD and was practically homicidal prior to my supra cervical, salpingoectomy, and oophorectomy 6 days ago. i am not on HRT, but i did start...

doctor1 MD

Hi Dr. Grief, I am 6 months post TAH with no Ovaries and no HRT. I am having toothache like pain that starts in my hip sockets and runs down the...

doctor1 MD

I had a total hysterectomy last summer due to incredibly elevated estrogen levels. Off the charts, carcinogenic levels. I m 54, and have taken...

doctor1 MD

I have burning when I urinate, Urinary tract infection was ruled out, all cultures came back normal. Tried a steroid cream no luck, Dr mentioned...

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors...

doctor1 MD

I stopped takin HRT and now ak going to srart taking the pills again. Although the ingedients recent are what my body requires my doctor tells me I...

Get personalised answers from verified doctor in minutes across 80+ specialties

174 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shoaib Khan
  • Q - Not getting proper sleep, don't want to take sleeping pills. What to take?

  • Q - Radiation done for tongue cancer. Started getting pain. How to overcome...

  • Q - How to get rid of swollen and painful inner labia?

  • Q - Have bradycardia. Got positive stress test and qrs-t angle on ekg. Risk...

  • Q - Suffering from chronic acute bronchitis and recurrent pneumonitis. Safe...

  • Q - Hard bump appeared on inner thigh and lower abdomen. What could be...

  • Q - Have severe dry eye. On Restasis. Used moisture pads. Nothing helped....

  • Q - Have osteoporosis. Is it safe to stop taking fosomax while on calcium...

  • Q - Sudden pop sound in back. Experiencing pain and hot flashes. Took...

  • Q - Suffering from post-traumatic stress disorder and bipolar 2. Why am I...

backtotop2